Publication
Title
CAG repeat expansions in bipolar and unipolar disorders
Author
Language
English
Source (journal)
The American journal of human genetics / American Society of Human Genetics [Bethesda, Md] - New York, N.Y., 1949, currens
Publication
New York, N.Y. : 1997
ISSN
0002-9297 [print]
1537-6605 [online]
Volume/pages
60(1997), p. 730-732
ISI
A1997WK40300031
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 27.11.2017
To cite this reference